# SDR QMLA2016022316008

- Difficulty date: February 23, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 2,187 hours, 7,378 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,527 hours, 7,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF AN UNIDENTIFIED BURNING ODOR IN COCKPIT.
